Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe abdominal pain, vomiting. Advise medication

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1820 Questions
Third go around in 6 weeks, with severe abdominal pain, violent vomiting for 1 to 2 days. After all stomache contents are empty vomit considerable volume of white milky, stinky fluid. On third day all is gone.
Posted Sat, 27 Apr 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 2 hours later
As per your query,you are on hormone replacement therapy.
If you are taking oestrogens orally,there is chance of nausea and vomiting.
If you are vomiting heavily,you have to get investigated.
Please get an Ultrasound abdomen and upper GI endoscopy.
Till then,please take Rabeprazole with Domperidone capsule and antispasmodic Dicyclomine.
Nothing to worry
If you come back with above reports,i will clarify further
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor